银河娱乐官网8266c
首页|银河娱乐澳门娱乐网站|师资力量|党建工作|本科生教育|研究生教育|科研工作|学生工作|学生竞赛|English
 
  English
 English 
 
  English    
Graduate student instructor——Gang Lu Ph.D
2017-11-10 09:19  

Gang Lu Ph.D

Department of Mathematics, School Sciences, Shenyang University of Technology

No.111 Shenliao West Road, Shenyang Economic and Technological Development Zone

Ph: 0086-168624072675

WeChat:28138389

Email:lvgang1234@163.com

1. Personal Details

Date of Birth: 02 Aug. 1976.

Place of Birth: Songyuan , Jilin,China.

Nationality: China

Languages: Chinese , English

2. Current Research Interests

Functional Equations

Differentiable Dynamical System

Mathematical Theory of Quantum Information

3. Education

2014-2016, Post doctor Research, Zhejiang University

2011 Ph.D. in Pure Mathematics, Chungnam National University, South Korea(Advisors: Choonkil Park, Heonhee Lee and Namjip Koo,

Chungnam National University, South Korea)

2001 B.S. Mathematics Education, Yanbian University, Yanji City, Jilin Province ,China

4. Employment

2001-2006 Mathematics Teacher, Department of Mathematics, Yanbian University.

2006-2011 Researcher, Department of Mathematics, Chungnam National University, South Korea (Ph.D. Scholarship Brain Korea 21

Century)

2011-present lecturer, vice professor, Department of Mathematics, School Sciences, Shenyang University of Technology

5. Project list

1. National Natural Science Foundation of China “The Research of Dual System”(10361005)

2.Qualitative Theory of Dynamical Systems with Various Shadowing and its Application (Project NO : KRF-2005-070-C00015, Period:

1.Sep/2005 - 31/Aug/2008 supported by KRF)

3.Hyperbolic Structure of Homoclinic Classes in Differentiable Dynamical Systems( Project NO : KRF-2008-313-C00081, Period :

1.Nov/2008 - 31/Oct/2011 supported by KRF)

4.Brain Korea 21 Math Vision 2013 Project (Period: 1/Mar/2006 - 28/Aug/2011 supported by Ministry of Education, Korea)

5.Doctoral Science Foundation of Liaoning Province by Hall of Liaoning province science and technology(No.2012-1055)

6.The Scientific Research Foundation for the Returned Overseas Chinese Scholars, State Education Ministry(No.2014-62009).

7.Natural science fund of Liaoning Province(No.201602547)

6. Publication list

2012before

1.Gang Lu and Choonkil Park, Hyers–Ulam stability of additive set-valued functional equations, (Applied Mathematics Letters,

V.24I.8 Aug. 1312-1316, 2011.)

2.Manseob Lee and Gang Lu, Limit weak shadowable transitive sets of C1-generic diffeomorphisms (Commun. Korean Math. Soc. 27, No.

3, pp. 613–619,2012).

3. Manseob Lee and Gang Lu ,Diffeomorphisms With Robustly Average Shadowing( Chungcheong Math. Soc., V. 24,No. 4, Dece. 631-

638,2011.)

4.Manseob Lee and Gang Lu, On robustly positively expansive maps (J. Chungcheong Math. Soc., V. 24, No.1, Mar. 9-64, 2011.)

2013

5.Gang Lu, Keonhee Lee and Manseob Lee, Generic diffeomorphisms with weak limit Shadowing (Advances in Difference Equations,Vol.27,4 February 2013 )

6.Gang Lu and Choonkil Park, Additive functional inequalities in Banach spaces(Journal of Inequalities and Applications ,doi:10.1186/1029-242X-2012-294 )

7.Gang Lu, Yingxiu Jiang, and Choonkil Park, Additive Function Equation in Fréchet Spaces(Journal of Computational Analysis and Applications, VOL. 15, NO. 2, 2013, P268-373)

8.Lexin Li, Gang Lu, Choonkil Park, and Dong Yun Shin,Additive Functional Inequalities in Generalized Quasi-Banach Spaces (Journal of Computational Analysis and Applications, VOL. 15, NO. 6, 2013,P1165-1175)

2014

9.Gang Lu Choonkil Park and Dong Yun Shin, Functional Inequalities Associated With Bi-Cauchy Additive Functional Equations

(Journal of Computational Analysis and Applications, VOL. 16, NO. 4, 2014,P85-92)

10.Gang Lu, and Choonkil Park,Functional Inequalities in β - Homogeneous F-Spaces(Journal of Computational Analysis and Applications, VOL.17, NO.2, 2014,P280-286)

11.Gang Lu and Choonkil Park, Hyers–Ulam Stability of General Jensen-Type Mappings in Banach Algebras (Results in Mathematics

Vol.66, 2014 ,P385-404)

12.Choonkil Park Gang Lu and Dong Yun Shin, A Generalized Additive Functional Inequality in Banach Spaces, (Journal of Computational Analysis and Applications, VOL. 16, NO. 4, 2014,P654-660)

13.Choonkil Park, Gang Lu, and Dong Yun Shin,On the Stability of States in Effect Algebras(Journal of Computational Analysis and Applications, VOL.17, NO. 1, 2014,P166-171)

14.Choonkil Park, Gang Lu, Ruijun Zhang, and Dong Yun Shin,Hyers-Ulam Stability of General Jensen Type Mappings (Journal of Computational Analysis and Applications, VOL.17, NO.,4, 2014,P667-673)

2015

15.Gang Lu,George A. Anastassiou, Choonkil Park And Yuanfeng Jin, Functional Inequalities Associated With Inner Product Preserving

Mappings,Journal of Computational Analysis and Applications, Vol.18.No.6, 964-972 ,2015.

2016

16. Gang Lu, Yanduo Wang and Pengyu Ye, n-Jordan *-derivations on Induced Fuzzy C*-algebras Journal of Computational Analysis and

Applications 20(2), 266-276, 2016.

17. Gang Lu , Jun Xie , Qi Liu , Yuanfeng Jin , Hyers-Ulam stability of derivations in fuzzy Banach space J. Nonlinear Sci. Appl.

9 (2016), 5970–5979

18.. Gang Lu, Qi Liu, Yuanfeng Jin, Jun Xie, 3-variable Jensen ρ-functional inequalities and equations,J. Nonlinear Sci. Appl. 9

(2016), 5995–6003,

19. Ming Fang, Gang Lu, Dong He Pei,Functional inequalities in generalized quasi-Banach spaces,J. Nonlinear Sci. Appl. 9 (2016),

2481–2491 Volume 9, Issue 5, pp 2481--2491

20. Choonkil Park, Gang Lu, Yinhua Cui, Yuanfeng Jin,Quadratic ρ-functional inequalities in β-homogeneous normed spaces,J.

Nonlinear Sci. Appl Volume 10, Issue 1, pp 104—110

2017 .

21. Gang Lu, Guoxian Cai, Yuangfeng Jin and Choonkil Park, Hyers-Ualm Stability of General Additive Mappings in C∗-algebra,

Journal of Computational Analysis and Applications 22(3):432-444 , 2017.

22. Gang Lu,Jun Xie,Yuanfeng Jin,and Qi Liu, Functional Inequalities in Vector Banach Space, Journal of Computational Analysis and

Applications VOL. 23, NO.5, 2017, 889-896

2018

23.Gang Lu, Jun Xie, Choonkil Park∗ and Yuanfeng Jin∗,Hyers-Ulam stability of an additive set-valued functional equation,

Journal of Computational Analysis and Applications,Vol.24, No.3,2018.556-560.

24. Choonkil Park, Gang Lu Yinhua Cai and Ming Fang, Quadratic ρ-functional Equations in Non-Archimendean Banch Space, Journal of

Computational Analysis and Applications ,Vol.24, No.4,2018, 752-759

关闭窗口

高校学院网站  版权所有